Oct 4, 2013
Hello Dr.Young, You have already in the past given me many good advices and I thank you for that!This time I have problem with my libido since 6 months....meaning I have no sexual appetite...no excitement and little erection.I have read about plants like ginger,MACA and ginsenG.....Do you think I can take these plants and not expect any HIVmeds interactions?Are they quite safe?For your information I am 60y and HIV since 1985 and currently since 2 years on Kivexa/Prezista/Norvir/Viread/Isentress.My V.L. is undectable / T4 535. Thanks in beforehand for your great help in all matters. Have a good week-end. My very best regards Erik Paris
| Response from Dr. Young
Hello and thanks for posting again. It's good to know that my previous advice was useful.
Sorry to hear about your libido problems. Before launching into taking a bunch of largely unproven botanticals, I'd suggest talking to your provider to help sort out what the cause is. There is a wide range of medical and non-medical factors that might be playing a role--but especially at age 60, low testosterone or prostate problems are common (as are a few others). That said, it's unlikely that the herbals will help much, but I don't expect much in the way of drug-drug interactions.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Runny Nose Could I Have Acute HIV Infection
- Sore Testicles Could I Have Acute HIV Infection
- Can HIV Be Transmitted Through Touching An Open Scab?
- Bronchitis After French Kissing Worried I Have HIV
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Sore Throat After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.